Scholar Home



 Follow this author

 Co-authors
No co-authors
Citation indices
 AllSince 2009
Citations221204
h-index98
i10-index77
Citations to my articles
Citations to my articles
Show: 1-20Next >
Title / AuthorCited by Year
Gröbner bases for operads
V Dotsenko, A Khoroshkin
Duke Mathematical Journal 153 (2), 363-396
542010
Character formulas for the operad of two compatible brackets and for the bi-Hamiltonian operad
VV Dotsenko, AS Khoroshkin
Functional Analysis and Its Applications 41 (1), 1-17
322007
Superspace actions for multiple M2-branes, metric 3-algebras, and their classification
SA Cherkis, V Dotsenko, C Sämann
Physical Review D 79 (8), 086002
302009
Shuffle algebras, homology, and consecutive pattern avoidance
V Dotsenko, A Khoroshkin
Arxiv preprint arXiv:1109.2690, extended and improved version of our earlier ...
172011
Quillen homology for operads via Gröbner bases
V Dotsenko, A Khoroshkin
Arxiv preprint arXiv:1203.5053, an extended and improved version of an ...
112012
Compatible associative products and trees
V Dotsenko
Algebra & Number Theory 3 (5), 567-586
102009
Implementing Gröbner bases for operads
V Dotsenko, M Vejdemo-Johansson
Arxiv preprint arXiv:0909.4950
102009
An operadic approach to deformation quantization of compatible Poisson brackets. I
V Dotsenko
Journal of Generalized Lie Theory and Applications 1 (2), 107-115
92007
Quadratic algebras related to the bi-Hamiltonian operad
M Bershtein, V Dotsenko, A Khoroshkin
International Mathematics Research Notices 2007, rnm122
92007
De Rham cohomology and homotopy Frobenius manifolds
V Dotsenko, S Shadrin, B Vallette
arXiv preprint arXiv:1203.5077
62012
Pattern avoidance in labelled trees
V Dotsenko
Séminaire Lotharingien de Combinatoire 67, B67b
62012
Freeness theorems for operads via Gröbner bases
V Dotsenko
Arxiv preprint arXiv:0907.4958
62009
Givental group action on topological field theories and homotopy Batalin–Vilkovisky algebras
V Dotsenko, S Shadrin, B Vallette
Advances in Mathematics 236, 224-256
52013
Higher Koszul duality for associative algebras
V Dotsenko, B Vallette
Glasgow Mathematical Journal 55 (A), 55-74
42013
A tale of three homotopies
V Dotsenko, N Poncin
arXiv preprint arXiv:1208.4695
42012
Dual alternative algebras in characteristic three
V Dotsenko
Communications in Algebra 42 (5), 1911-1920
32014
Parking functions and vertex operators
V Dotsenko
Selecta Mathematica 14 (2), 229-245
32009
Givental action is homotopy gauge symmetry
V Dotsenko, S Shadrin, B Vallette
arXiv preprint arXiv:1304.3343
12013
Cacti and filtered distributive laws
V Dotsenko, J Griffin
arXiv preprint arXiv:1109.5345
12011
Shuffle algebras, homology, and consecutive pattern avoidance
V Dotsenko, A Khoroshkin
Algebra & Number Theory 7 (3), 673-700
2013
Show: 1-20Next >
Dates and citation counts are estimated and are determined automatically by a computer program.
©2013 Google - About Google Scholar - All About Google - Provide feedback - My Citations